# SDR SWAA2022031882986

- Difficulty date: March 12, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 23,660 hours, 10,852 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 6820
- Condition: Inoperative
- Location: Only
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC STAB TRIM INOP. / [01] REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41-71
